CI²MA - Publicaciones | Papers in Scientific Journals

Papers in Scientific Journals

The following is the list of publications in scientific journals of the Center for Research in Mathematical Engineering, ordered by year of occurrence, since 2009, date of creation of this center. When you click on the name of a certain author, all their publications available in this database are displayed together with a link to their list of publications in the AMS MathScinet database.

Publications of Mauricio MUNAR

Conexión usuarios externos

NumberAuthors, Title and Details
2018-36

Gabriel N. GATICA, Mauricio MUNAR, Filander A. SEQUEIRA: A mixed virtual element method for the Navier-Stokes equations. Mathematical Models and Methods in Applied Sciences, vol. 28, 14, pp. 2719-2762, (2018).

2018-20

Gabriel N. GATICA, Mauricio MUNAR, Filander A. SEQUEIRA: A mixed virtual element method for a nonlinear Brinkman model of porous media flow. Calcolo, vol. 55, 2, article:21, (2018).

 

 

  CI²MA, CENTER FOR RESEARCH IN MATHEMATICAL ENGINEERING, UNIVERSIDAD DE CONCEPCIÓN - MAILBOX 160-C, CONCEPCIÓN, CHILE, PHONE: +56-41-2661324